# SDR DLM88972178

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- System (JASC): 3242 · Brake
- Part: Control Valve
- Part number: 392492
- Condition: Malfunctioned
- Location: Rt Mlg Ww
- Component: 392492
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO BRAKES SLOW TO ENGAGE ON LANDING, AND RT BRAKE PEDAL WENT TO THE FLOOR WHE N AUTO BRAKES DISENGAGED.  NO ANTI-SKID MESSAGE AND NO YAW.  REPLACED NR 3 AND NR 4 ANTI-SKID CONTROL VALVES.  NO LEAKS, AND NO DISCREPENCIES IN AUTO BRAKE SYSTEM.  ALSO, REPLACED NR 3 AND NR 4 MAIN WHEEL ASSYS, DUE TO TIRES BOTH GROUND COMPLETELY DOWN TO THE NITROGEN.
